# SDR C2XA96IA091

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31446
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3950 - DURING POST-FLIGHT INSPECTION, PILOT REPORTED THE NR 4 MAIN TIRE WAS BLOWN.  MAINTENANCE FOUND THE WHEEL RIM HAD FAILED, REMOVED AND REPLACED THE WHEEL ASSEMBLY, AND APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.   AIRCRAFT TOTAL TIME, 13,896.1 HOURS.  TOTAL CYCLES, 17,612.  (X)
